# SDR MASA200601710

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,885 hours, 15,887 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 06719
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 10,194 hours, 8,377 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7151 ORD -  SMOKE TOILET MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR.
